# SDR DALA2015042602938

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON WEB -Y765, BETWEEN FR 8 AND FR 11 IN COCKPIT. REPLACED WEB -Y765 BETWEEN FR 8 AND FR 11 IN COCKPIT IAW SRM 51-72-11 AND DWG D53113219.
